Alert archive / Wisconsin / Winter Weather Advisories in 2017
Winter Weather Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Oct 31, 2017, 7:48 PM CDT for 6 counties in Wisconsin; 6 counties in Minnesota. It took effect at Nov 1, 2017, 9:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2017, 7:48 PM CDT (00:48 UTC)
- In effect from
- Nov 1, 2017, 9:00 AM CDT
- Expired
- Nov 2, 2017, 1:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Washington County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 101 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
032 WWUS43 KMPX 010048 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 748 PM CDT Tue Oct 31 2017 ...ACCUMULATING SNOW EXPECTED LATE WEDNESDAY MORNING THROUGH EARLY EVENING... .Snow will develop across western Minnesota quickly late tonight and grow in coverage and intensity Wednesday morning as it moves into eastern Minnesota and Wisconsin. Accumulations of 3 to 4 inches are expected before it mixes with drizzle and ends Wednesday evening. MNZ044-045-052-053-061-063-WIZ014-023-010930- /O.NEW.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/ Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Blaine, Stillwater, Osceola, and Hudson 748 PM CDT Tue Oct 31 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Portions of east central Minnesota, northwest Wisconsin and west central Wisconsin. * WHEN...9 AM to 7 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ015-016-025-027-010930- /O.NEW.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 748 PM CDT Tue Oct 31 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Noon to 10 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Borghoff
5 follow-up statements
656 WWUS43 KMPX 010543 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1243 AM CDT Wed Nov 1 2017 ...ACCUMULATING SNOW EXPECTED LATE WEDNESDAY MORNING THROUGH EARLY EVENING... .Snow will develop across western Minnesota quickly late tonight and grow in coverage and intensity Wednesday morning as it moves into eastern Minnesota and Wisconsin. Snow accumulations of 3 to 4 inches are expected before it mixes with drizzle and ends Wednesday evening. A Winter Weather Advisory is in effect for parts of east central Minnesota, northwest Wisconsin and west central Wisconsin, generally north of a Princeton, to Lino Lakes, to Menomonie and Chippewa Falls Wisconsin line. The advisory is in effect from late morning Wednesday into Wednesday evening. MNZ044-045-052-053-061-063-WIZ014-023-011400- /O.CON.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/ Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Blaine, Stillwater, Osceola, and Hudson 1243 AM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Portions of east central Minnesota, northwest Wisconsin and west central Wisconsin. * WHEN...9 AM to 7 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ015-016-025-027-011400- /O.CON.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 1243 AM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Wednesday. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Noon to 10 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
017 WWUS43 KMPX 011055 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 555 AM CDT Wed Nov 1 2017 ...ACCUMULATING SNOW EXPECTED LATE THIS MORNING THROUGH EARLY EVENING... .Snow will develop across western Minnesota this morning and grow in coverage and intensity as it moves into eastern Minnesota and Wisconsin. Snow accumulations of 3 to 4 inches are expected before it mixes with drizzle and ends Wednesday evening. A Winter Weather Advisory is in effect for parts of east central Minnesota, northwest Wisconsin and west central Wisconsin, generally north of a Princeton, to Lino Lakes, to Menomonie and Chippewa Falls Wisconsin line. The advisory is in effect from late this morning into this evening. MNZ044-045-052-053-061-063-WIZ014-023-011900- /O.CON.KMPX.WW.Y.0013.171101T1400Z-171102T0000Z/ Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Blaine, Stillwater, Osceola, and Hudson 555 AM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Portions of east central Minnesota, northwest Wisconsin and west central Wisconsin. * WHEN...9 AM to 7 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ015-016-025-027-011900- /O.CON.KMPX.WW.Y.0013.171101T1700Z-171102T0300Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 555 AM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Noon to 10 PM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
654 WWUS43 KMPX 011852 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 152 PM CDT Wed Nov 1 2017 ...ACCUMULATING SNOW EXPECTED THROUGH EARLY EVENING... .Snow continues to grow in coverage and intensity as it moves into eastern Minnesota and Wisconsin. Snow accumulations of 2 to 4 inches are expected before it mixes with drizzle and ends Wednesday evening. A Winter Weather Advisory is in effect for parts of east central Minnesota, northwest Wisconsin and west central Wisconsin, generally north of a Princeton, to Lino Lakes, to Menomonie and Chippewa Falls Wisconsin line. The advisory is in effect for this afternoon into this evening. MNZ044-045-052-053-061-063-WIZ014-023-020000- /O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0000Z/ Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Blaine, Stillwater, Osceola, and Hudson 152 PM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute. Additional snow accumulations of up to two inches are expected. * WHERE...Portions of east central Minnesota, northwest Wisconsin and west central Wisconsin. * WHEN...Until 7 PM today. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ015-016-025-027-020300- /O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0300Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 152 PM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Until 10 PM today. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
787 WWUS43 KMPX 020009 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 709 PM CDT Wed Nov 1 2017 ...SNOW TAPERING OFF THIS EVENING... .Snow will gradually end this evening across western Wisconsin. MNZ044-045-052-053-061-063-WIZ014-023-020115- /O.EXP.KMPX.WW.Y.0013.000000T0000Z-171102T0000Z/ Mille Lacs-Kanabec-Isanti-Chisago-Anoka-Washington-Polk-St. Croix- Including the cities of Princeton, Mora, Cambridge, Center City, Blaine, Stillwater, Osceola, and Hudson 709 PM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY HAS EXPIRED... The snow has ended, but a few slick spots remain on the roadways. $$ WIZ015-016-025-027-020300- /O.CON.KMPX.WW.Y.0013.000000T0000Z-171102T0300Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 709 PM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Wet snow occurring. Plan on slippery road conditions. Additional wet snow accumulations of up to one inch are expected. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Until 10 PM today. * ADDITIONAL DETAILS...Slow down when driving. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for wet snow means periods of wet snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ jrb
018 WWUS43 KMPX 020259 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 959 PM CDT Wed Nov 1 2017 ...SNOW AND FREEZING DRIZZLE LINGERING UNTIL 1 AM... .Snow and freezing drizzle will gradually end this tonight across western Wisconsin. WIZ015-016-025-027-020600- /O.EXT.KMPX.WW.Y.0013.000000T0000Z-171102T0600Z/ Barron-Rusk-Dunn-Chippewa- Including the cities of Rice Lake, Ladysmith, Menomonie, and Chippewa Falls 959 PM CDT Wed Nov 1 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... * WHAT...Light snow and freezing drizzle. * WHERE...Barron, Rusk, Dunn and Chippewa County. * WHEN...Until 1 AM Thursday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for wet snow means periods of wet snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ jrb
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Oct 31, 7:47 PM CDT, 1 minute earlier.
Area forecast discussion, Oct 31, 7:47 PM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
747 PM CDT Tue Oct 31 2017
.UPDATE...
Issued at 747 PM CDT Tue Oct 31 2017
Will issue a Winter Advisory shortly for areas generally north of
I-94 and east of I-35 Wednesday. Snow accumulations of 3 to 4
inches are still expected. Ground temperatures have cooled
sufficiently with subfreezing air temps persisting for the better
part of 24 hours, allowing for most or all of the snow to
accumulate. Kept it north and east of the core metro despite
potential travel impacts due to the snow falling between both
commutes and temperatures rising above freezing by the evening
commute.
&&
.SHORT TERM...(This evening through Wednesday)
Issued at 255 PM CDT Tue Oct 31 2017
No major changes overnight as the bulk of the precipitation will
hold off until after sunrise. Light snow or flurries are still
possible during the pre dawn hours in central Minnesota as strong
warm air advection begins to develop after 09z.
Although it will snow across most of southern and central
Minnesota during the early morning hours, snowfall rates will be
key to the morning forecast, and likely remaining light until
stronger forcing develops by the mid/late morning hours. The
stronger forcing is related to an enhanced area of theta-e
advection in the 85/70h layer. Most weather models have a similar
scenario of this enhanced area forming in south central/east
central Minnesota between 15-18z. This area will quickly move off
to the east and affect mainly west central Wisconsin during the
afternoon, with lingering light snow/light rain in central/east
central Minnesota through the early afternoon. The timing of the
higher snowfall rates will correlate with temperatures likely near
or above freezing. This will limit snowfall accumulations unless
there is some type of enhancement for increased snowfall rates. As
it stands, some localized snowfall rates of 1/2 to 3/4" per hour
are possible which coincides with the enhanced theta-e advection.
Therefore, depending upon if these snowfall rates increase or not,
will be depending on snowfall totals late Wednesday morning, into
the afternoon.
Currently, snowfall amounts are based on temperatures holding
near freezing or above for several hours during the peak time of
higher snowfall rates. I do believe these amounts are a bit
elevated due to the warmer sub-surface temperatures leading to
more melting than accumulating. The best estimate is to highlight
the potential of 1-2 inches around the Twin Cities, and most of
east-central Minnesota, to around 2-3 inches in west central
Wisconsin where surface temperatures may be a few degrees cooler.
Based on the max wet-bulb temperature between the surface and the
first 1km, the snow will begin to change over to light rain in
south central/west central Minnesota between 12-18z, and across
east central Minnesota between 15-21z. West central Wisconsin may
see more snow than rain as the bulk of the precipitation falls
before these temperatures rise above freezing.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 230 PM CDT Tue Oct 31 2017
Overall, we'll see a bit of a change in the large scale pattern over
the continent over the course of the forecast period. A broad trough
encompassing much of the country, with ridging off the west coast
into Alaska, will give way to somewhat zonal flow by the weekend,
with slight ridging over the center of the country by the middle of
next week as troughing develops off the west coast. In terms of
weather, it still looks fairly busy with systems working through the
region every 1-2 days or so, but at this point most of the
significant precipitation looks to be north/east of our area.
Some precipitation from tomorrow's system will linger across the
east into the evening hours, with a surface ridging nosing in from
the north and drying things out for Thursday and Thursday night.
However, the next system will quickly approach by Friday as
frontogenesis intensifies along the mid-level baroclinic zone over
our area. Most of the guidance suggests the strongest frontogenesis
and its juxtaposition with deep moisture will be over northern and
central Minnesota into northern Wisconsin. Precipitation type will
be an issue again, with rain more likely south and snow more likely
to the north. There does not appear to be a substantial elevated
above freezing warm nose, so things will primarily depend upon
boundary layer temperatures, which are tough to pin down several
days out. So, for now will have a mixture of rain/snow mentioned
with a south to north gradient in the probability of snow. This
looks to be a fairly prolonged period of warm advection and
frontogenesis, although most indications are that it will slip north
over time as the main upper wave and surface low move out into the
Plains. The best time frame for a gap in precipitation looks to be
during the day on Saturday, but there are some significant
differences in timing in the guidance, and large spread in the
ensembles. So, it will be tough to pin down too many specifics until
things get a bit closer in time. Regardless, it still appears we
will eventually push the system through and east of the area by
Monday with a push of cold and drier air into the region. High
pressure should hang on through Tuesday, with any precipitation
Monday into Tuesday being scattered an light.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 707 PM CDT Tue Oct 31 2017
VFR until overnight when MVFR cigs begin to develop. Snow will
begin late tonight across western MN, mid morning across eastern
MN, and late morning across WI. IFR visibilities likely with the
snow with LIFR visibilities possible north of I-94 and east of
I-35. The snow will end from west to east during the afternoon as
warmer and drier air begins to work in, but MVFR cigs are still
possible.
KMSP...Snow will likely begin between 14-15Z Wednesday and
continue until mid afternoon when it may turn to drizzle.
Visibilities may drop to less than a mile for a time. An inch or
two are possible.
/OUTLOOK FOR KMSP/
Thu...VFR with MVFR cigs possible early. Wind NW 5-10 kts.
Fri...MVFR/-RASN likely late. Wind NE 5-10 kts.
Sat...MVFR/chance -RASN. Wind ESE 10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 9 AM to 7 PM CDT Wednesday for
WIZ014-023.
Winter Weather Advisory from noon to 10 PM CDT Wednesday for
WIZ015-016-025-027.
MN...Winter Weather Advisory from 9 AM to 7 PM CDT Wednesday for
MNZ044-045-052-053-061-063.
&&
UPDATE...BORGHOFF
SHORT TERM...JLT
LONG TERM...
AVIATION...BORGHOFFHazardous weather outlook, Oct 31, 1:36 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 136 PM CDT Tue Oct 31 2017 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 011845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 136 PM CDT Tue Oct 31 2017 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Snow is expected to develop Wednesday morning across central and southern Minnesota. Snowfall amounts will be dependent on snowfall rates and temperatures. Current forecast has the best chance of measurable snowfall in west central Wisconsin. Another round of accumulating snow will be possible Friday night, especially across central Minnesota. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
Nearby
Winter Weather Advisories in Wisconsin, 2017Winter Weather Advisories in Minnesota, 2017Every winter weather advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.